How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
8493425
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

Hi I am an extremely active 41 years young( work on river barges,

This answer was rated:

Hi I am an extremely active 41 years young( work on river barges, do marine service on the side). I recently downloaded a program on my iPhone for bodybuilding nutrition and supplements. Some of these supplements include proteins ,creatine,argenine,glutamine,bcaa's....which are mixed in a shake 3 times a day or more if you work out. Because I have been working a lot on side jobs I haven't really had time to work out per say. With these supplements I have also been eating more smaller healthier foods throughout the day with plenty of water. I don't eat fried foods and I eat plenty of greens as well as complex carbs. I have noticed in the last 3 or 4 days my stool is like water. I am generally quite regular but there has been a couple of times it has been 3 times within a few hours. With my diet am I getting too much protein?
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-

Has loose stool started with use of supplements?
Have you consulted any doctor before using such products?
Do you have abdomen cramps or nausea?
Do you suffer from anxiety or severe stress?
Any other health or medical problems ?

Thanks

Customer: replied 3 years ago.
I did not consult a physician about the supplements as I was familiar and has taken them a few years back, and they are supposedly all natural ingredients. Didn't seem to be like this the first week or so. I have been stressing lately, in my service business there is always problems that arise lol. I guess the thing that concerns me, is that besides coloration there is nothing normal about the stool...no solidness at all and has been like that for three days. Unless I have co e down with a stomach virus or something? I have had no nausea or pains what so ever. I take these shakes with soy milk and have never had a problem with soy. I eat very healthy,no chips sweets,limit my simple carbs...etc. my only bad vice is smoking:(
Dear XXXXX, Thanks for providing quick additional information.
I'm so sorry to hear of your discomfort.

Well, as you have used such supplements in past, and they were completely tolerated by your body, so most likely it doesn't sound to be related with such products.

Your symptoms can occur with stomach flu.
Usually it is viral in origin. Other common causes are- Intestinal parasite or bacterial infections.

You need to take Tab Imodium(available as OTC) to reduce the frequency of bowel movements .It can be taken maximum up to 4 times,as per the requirement.

You should Keep yourself hydrated, and maintain fluid levels.
You should eat something containing salt, such as crisps or soup.
You should maintain good standards of hygiene .You can take Ready-mixed rehydration sachets (eg Dioralyte, Rehidrat).

If you notice fever, Blood in stool, any sign of dehydration then consult your doctor.
Signs of dehydration are-
Dry mouth, sunken eyes, low urine output, lethargic.
If you notice any of these signs, or develops fever, see your doctor immediately.

Most likely this is related with stomach flu and such symptoms would get resolve by above measures in 1 week.
Once such symptoms get resolve, then you should supplement your diet with fiber. You should take a multi-vitamin and Eat fresh fruits and vegetables.

Viral origin stomach flu get resolve in 1 week.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.










Robert Fernando and 3 other Health Specialists are ready to help you
Customer: replied 3 years ago.
Thank you very much
Most Welcome.
Thanks for using justanswer.com

Related Health Questions